# SDR COMA0360211

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 14,898 hours, 14,843 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5857 LEFT ENGINE THRUST REVERSER UNLOCKED MESSAGE.  DEFERRED MAINTENANCE PER MEL.
